MathSciNet Relay Station
MathSciNet bibliographic data
MR951509 54H20 (54H25 58F22 70K99)
Franks, John Generalizations of the Poincaré-Birkhoff theorem. Ann. of Math. (2) 128 (1988), no. 1, 139–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement